Nonlinear parabolic equations with natural growth terms and measure initial data
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, p. 583-622
@article{ASNSP_2001_4_30_3-4_583_0,
     author = {Blanchard, Dominique and Porretta, Alessio},
     title = {Nonlinear parabolic equations with natural growth terms and measure initial data},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {3-4},
     year = {2001},
     pages = {583-622},
     zbl = {1072.35089},
     mrnumber = {1896079},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_3-4_583_0}
}
Blanchard, Dominique; Porretta, Alessio. Nonlinear parabolic equations with natural growth terms and measure initial data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 583-622. http://www.numdam.org/item/ASNSP_2001_4_30_3-4_583_0/

[BBGGPV] P. Bénilan - L. Boccardo - T. Gallouët - R. Gariepy - M. Pierre - J.L. Vazquez, An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995), 241-273. | Numdam | MR 1354907 | Zbl 0866.35037

[B1] D. Blanchard, Truncations and monotonicity methods for parabolic equations, Nonlinear Anal. 21 (1993), 725-743. | MR 1246504 | Zbl 0796.35077

[BlM] D. Blanchard - F. Murat, Renormalized solutions of nonlinear parabolic prob-[B1M] lems with L1 data : existence and uniqueness, Proc. Roy. Soc. Edinburgh Sect. A lems with L1 data: existance and uniqueness, Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), 1137-1152. | MR 1489429 | Zbl 0895.35050

[BlMR] D. Blanchard - F. Murat - H. Redwane, Existence et unicité de la solution renormalisée d'un problème parabolique non linéaire assez général, C.R. Acad. Sci. Paris, t. 329, Série 1 (1999), 575-580. | MR 1717112 | Zbl 0935.35073

[BR] D. Blanchard - H. Redwane, Renormalized solutions for a class of nonlinear evolution problems, J. Math. Pures Appl. 77 (1998), 117-151. | MR 1614645 | Zbl 0907.35070

[BDGO] L. Boccardo - A. Dall'Aglio - T. Gallouët - L. Orsina, Nonlinear parabolic equations with measure data, J. Funct. Anal. 147 (1997), 237-258. | MR 1453181 | Zbl 0887.35082

[BDGM] L. Boccardo - I. Diaz - D. Giachetti - F. Murat, Existence of a solution for a weaker form of a nonlinear elliptic equation, Recent advances in nonlinear elliptic and parabolic problems (Nancy, 1988), Pitman Res. Notes Math. Ser. 208, 229-246, Longman, 1989. | MR 1035010 | Zbl 0703.35063

[BG] L. Boccardo - T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), 149-169. | MR 1025884 | Zbl 0707.35060

[BMP] L. Boccardo - F. Murat - J.P. Puel, Existence of bounded solutions for nonlinear elliptic unilateral problems, Ann. Mat. Pura Appl. 152 (1988), 183-196. | MR 980979 | Zbl 0687.35042

[BMP2] L. Boccardo - F. Murat - J.P. Puel, Existence results for some quasilinear parabolic equations, Nonlinear Anal. 13 (1989), 373-392. | MR 987375 | Zbl 0705.35066

[BF] H. Brézis - A. Friedman, Nonlinear parabolic equations involving measures as initial conditions, J. Math. Pures Appl. 62 (1983), 73-97. | MR 700049 | Zbl 0527.35043

[CW] J. Carrillo - P. Wittbold, Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems, J. Differential Equations 156 (1999), 93-121. | MR 1701806 | Zbl 0932.35129

[DL] R.J. Di Perna - P.L. Lions, On the Cauchy problem for Boltzmann equations: global existence and weak stability, Ann. of Math. 130 (1989), 321-366. | MR 1014927 | Zbl 0698.45010

[DMOP] G. Dal Maso - F. Murat - L. Orsina - A. Prignet, Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), 741-808. | Numdam | MR 1760541 | Zbl 0958.35045

[DO] A. Dall'Aglio - L. Orsina, Nonlinear parabolic equations with natural growth conditions and L1 data, Nonlinear Anal. 27 n. 1 (1996), 59-73. | MR 1390712 | Zbl 0861.35045

[GV] V.A. Galaktionov - J.L. Vazquez, Continuation of blowup solutions of nonlinear heat equations in several space dimensions, Comm. Pure Appl. Math. 50 (1997), 1-67. | MR 1423231 | Zbl 0874.35057

[La] R. Landes, On the existence of weak solutions for quasilinear parabolic boundary value problems, Proc. Roy. Soc. Edinburgh Sect. A 89 (1981), 217-237. | MR 635759 | Zbl 0493.35054

[LaMu] R. Landes - V. Mustonen, On parabolic initial-boundary value problems with critical growth for the gradient, Ann. Inst. H. Poincare Anal. Nonlinéaire, 11 (1994), 135-158. | Numdam | MR 1267364 | Zbl 0836.35078

[L] J.L. Lions, "Quelques méthodes de résolution des problemes aux limites non lineaires", Dunod et Gauthiers-Villars, (1969). | MR 259693 | Zbl 0189.40603

[LM] P.L. Lions - F. Murat, Renormalized solutions for nonlinear elliptic equations, in preparation.

[P] A. Porretta, Existence results for nonlinear parabolic equations via strong convergence of truncations, Ann. Mat. Pura Appl. (4) 177 (1999), 143-172. | MR 1747629 | Zbl 0957.35066

[ST] S. Segura De Leon - J. Toledo, Regularity for entropy solutions of parabolic p-Laplacian type equations, Publ. Mat. 43 (1999), 665-683. | MR 1744624 | Zbl 0962.35108